Convergence of Baire measures

R. Dudley

Studia Mathematica (1966)

  • Volume: 27, Issue: 3, page 251-268
  • ISSN: 0039-3223

How to cite


Dudley, R.. "Convergence of Baire measures." Studia Mathematica 27.3 (1966): 251-268. <>.

author = {Dudley, R.},
journal = {Studia Mathematica},
keywords = {differentiation and integration, measure theory},
language = {eng},
number = {3},
pages = {251-268},
title = {Convergence of Baire measures},
url = {},
volume = {27},
year = {1966},

AU - Dudley, R.
TI - Convergence of Baire measures
JO - Studia Mathematica
PY - 1966
VL - 27
IS - 3
SP - 251
EP - 268
LA - eng
KW - differentiation and integration, measure theory
UR -
ER -

Citations in EuDML Documents

  1. S. T. Rachev, J. E. Yukich, Smoothing metrics for measures on groups
  2. Jaroslav Mohapl, The Radon measures as functionals on Lipschitz functions
  3. Evarist Giné, Domains of partial attraction in several dimensions
  4. Jaroslav Mohapl, Mild law of large numbers and its consequences
  5. Michel Rome, L’espace M ( T )
  6. Jacques Berruyer, Bernard Ivol, Espaces de mesures et compactologies
  7. Nassif Ghoussoub, Bernard Maurey, Plurisubharmonic martingales and barriers in complex quasi-Banach spaces
  8. Pham-Phu-Hien, Mesure asymptotique définie par une fonction à valeurs dans Rn ou dans un espace vectoriel topologique

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.